Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Difficulty to focus, twitching, weight gain. Normal thyroid levels. What could be wrong?

The ringing in my ears has become very loud. I find myself confused or lathargic. My eyes have trouble focusing and developes a twitch. I have recently started gaining a lot of weight for no real reason. I am exhausted most of the time but sleep is full of nightmarish dreams. my doctore has tested my thyroid a few times but always comes back with no problems. I am a fairly healthy woman in early 50 s and due to these symptoms have found myself unable to get up energy to do much of anything but I do them because I have to.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for your query.
Your eye and ear symptoms are those of Vestibulitis (inflammation of the balance apparatus of the middle-ear). Tha causation of which is not fully understood. Some research points to a viral infection of the eighth cranial nerve. This can not explain your weight gain, one possibility is that you have an abnormal sugar metabolism . The best person to examine your Vestibulitis would be an ENT, I feel that a physician should also give you a thorough metabolic screen, including your sugar. I trust this information helps you find an answer. Kind regards.
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor